, Volume 77, Issue 1-2, pp 33-54

Subsequence pointwise ergodic theorems for operators inL p

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

In this paper certain subsequence ergodic theorems which have previously been known in the case of measure preserving point transformations are extended to Dunford-Schwartz operators, positive isometries, and power bounded Lamperti operators.

Partially supported by NSF Grant DMS-8910947.